# SDR TWAA9809808

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49825
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1022-1041
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK FOUND CORROSION ON NR 1 CHAIR TRACK, STA 1022 TO STA 1041, UNDER AND AROUND SPLICE SCREW HEADS.  REPLACED TRACK AND SPLICED REPAIR, STA 1022 TO STA 1136 PER SRM 53-05 FIG 4F, AND SRM 51-01 PAGE 2, PARA C.  REF:  SERVICE REWORK DRAWING SR0930085.  TOTAL TIME:  28,425 HOURS.  TOTAL CYCLES:  17,789. (X)
